I'm 21 years old. For the last few years, the skin on my lips continously peels off. Its not like chapped lips, it just gets loose and peels off very easily once a new layer is formed. As a result I have a lighter colored patch on one part of my lip. My lips are a dark red, but because of all the peeling, theres a pinkish patch that looks pretty odd...similar to the patch smokers get. (I dont smoke). I do use a chapstick, thats because my lips tend to feel dry. What can I do about the peeling? Thanks!
Although colored toothpastes and mouthwashes are often blamed for chapped lips, I find that they are rarely the cause.
Most often, chapping produces licking, which aggravates chapping, and the vicious circle goes on. The lighter color is, I'm sure, just the result of chronic irritation.
My suggestion is to supplement regular moisturizing with 1% hydrocortisone ointment, obtainable over the counter. apply them both, hydrocortiosne first, 3-4 times d ay. That should help. YThe color will gradually even out.
the same things happen to me! my lips dont really chap..they rarely bleed, and they dont get dry cuts..but they are constantly peeling! i apply various types of lip moisture (vaseline, chapstick, lip gloss) numerous times a day and they continue to peel anyway. sometimes, they may be fine but on the verge of dryness, so i apply vaseline, and then they peel while the vaseline is on my lips. its so strange.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.